No Cover Image

Journal article 687 views

SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS / Kristian, Evans; Neils, Jacob

Mathematika, Volume: 61, Issue: 2, Pages: 402 - 413

Swansea University Authors: Kristian, Evans, Neils, Jacob

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1112/S002557931500011X

Published in: Mathematika
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa22138
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-06-23T02:07:51Z
last_indexed 2018-11-23T13:32:34Z
id cronfa22138
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-11-23T08:23:05.5951013</datestamp><bib-version>v2</bib-version><id>22138</id><entry>2015-06-22</entry><title>SOME FELLER SEMIGROUPS ON C_&#x221E;(R^n&#xD7;Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS</title><swanseaauthors><author><sid>1c65edfdcd4ef282f3953f359c5e7209</sid><firstname>Kristian</firstname><surname>Evans</surname><name>Kristian Evans</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>a3ccb52fd116c445e321941d9f3c662a</sid><firstname>Neils</firstname><surname>Jacob</surname><name>Neils Jacob</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-06-22</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Mathematika</journal><volume>61</volume><journalNumber>2</journalNumber><paginationStart>402</paginationStart><paginationEnd>413</paginationEnd><publisher/><keywords/><publishedDay>15</publishedDay><publishedMonth>4</publishedMonth><publishedYear>2015</publishedYear><publishedDate>2015-04-15</publishedDate><doi>10.1112/S002557931500011X</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2018-11-23T08:23:05.5951013</lastEdited><Created>2015-06-22T10:46:15.8635845</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Kristian</firstname><surname>Evans</surname><order>1</order></author><author><firstname>Neils</firstname><surname>Jacob</surname><order>2</order></author><author><firstname>Chenglin</firstname><surname>Shen</surname><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-11-23T08:23:05.5951013 v2 22138 2015-06-22 SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS 1c65edfdcd4ef282f3953f359c5e7209 Kristian Evans Kristian Evans true false a3ccb52fd116c445e321941d9f3c662a Neils Jacob Neils Jacob true false 2015-06-22 SMA Journal Article Mathematika 61 2 402 413 15 4 2015 2015-04-15 10.1112/S002557931500011X COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-11-23T08:23:05.5951013 2015-06-22T10:46:15.8635845 College of Science Mathematics Kristian Evans 1 Neils Jacob 2 Chenglin Shen 3
title SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
spellingShingle SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
Kristian, Evans
Neils, Jacob
title_short SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
title_full SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
title_fullStr SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
title_full_unstemmed SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
title_sort SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS
author_id_str_mv 1c65edfdcd4ef282f3953f359c5e7209
a3ccb52fd116c445e321941d9f3c662a
author_id_fullname_str_mv 1c65edfdcd4ef282f3953f359c5e7209_***_Kristian, Evans
a3ccb52fd116c445e321941d9f3c662a_***_Neils, Jacob
author Kristian, Evans
Neils, Jacob
format Journal article
container_title Mathematika
container_volume 61
container_issue 2
container_start_page 402
publishDate 2015
institution Swansea University
doi_str_mv 10.1112/S002557931500011X
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2015-04-15T03:40:40Z
_version_ 1674876226223734784
score 10.74279